# SDR ABXA010378

- Difficulty date: June 20, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 44,471 hours, 36,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115441
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF FLOORBEAM WEB EXFOLIATED AT FS 389, AT APPROXIMATELY LEFT BUTT LINE 48.  REPAIRED FLOORBEAM AT FS 389, LEFT BUTT LINE 48 IAW REA D953-41479.  MATERIAL REMOVED WAS APPROXIMATELY 1 - 2 INCHES.
